# SDR SWAA2022052502061

- Difficulty date: May 2, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 46,470 hours, 32,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA) 2022-230780 / [01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA)I.A.W SOPM 20-50-12 AND DWG 33500007 REV: 2.;[02] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (8EA)I.A.W SOPM 20-50-12 AND DWG 33500007 REV: 2.
